MathSciNet Relay Station
MathSciNet bibliographic data
MR1180377 (93m:14036) 14J60 (57R15 57R55 57R57)
Pidstrigach, V. Ya.; Tyurin, A. N. The smooth structure invariants of an algebraic surface defined by the Dirac operator. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), no. 2, 279--371; translation in Russian Acad. Sci. Izv. Math. 40 (1993), no. 2, 267–351
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement